MathSciNet Relay Station
MathSciNet bibliographic data
MR2580453 11N36 (11D45 11G50 14G05)
Iwaniec, Henryk; Munshi, Ritabrata Cubic polynomials and quadratic forms. J. Lond. Math. Soc. (2) 81 (2010), no. 1, 45–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement